# SDR ASAA2019080330298

- Difficulty date: August 3, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 47,217 hours, 14,020 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: 102AH2AG
- Condition: Failed
- Location: Tat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TEMP PROBE LIGHT ON IN FLIGHT. GROUNDED - YES.  REMOVED AND REPLACED TAT PROBE, OPS CHECKED GOOD PER AMM 34-21-06.
